The generalization of Lyapunov's theorem on oscilation

Jiří Hnilica

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 2, page 147-166
  • ISSN: 0528-2195

How to cite

top

Hnilica, Jiří. "Der verallgemeinerte Ljapunovsche Oszillationssatz." Časopis pro pěstování matematiky 105.2 (1980): 147-166. <http://eudml.org/doc/21423>.

@article{Hnilica1980,
author = {Hnilica, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {generalized differential equation; boundedness of solutions; Perron- Stieltjes integral; Hill's differential equation},
language = {ger},
number = {2},
pages = {147-166},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Der verallgemeinerte Ljapunovsche Oszillationssatz},
url = {http://eudml.org/doc/21423},
volume = {105},
year = {1980},
}

TY - JOUR
AU - Hnilica, Jiří
TI - Der verallgemeinerte Ljapunovsche Oszillationssatz
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 2
SP - 147
EP - 166
LA - ger
KW - generalized differential equation; boundedness of solutions; Perron- Stieltjes integral; Hill's differential equation
UR - http://eudml.org/doc/21423
ER -

References

top
  1. Schwabik Št., Tvrdý M., Vejvoda O., Differential and integral equations, Boundary value problems and adjoints, Academia, Praha 1978 (im Druck). (1978) Zbl0417.45001MR0542283
  2. Schwabik Št., Verallgmeinerte lineare Differentialgleichungssysteme, Čas. pěst. mat. 96 (1971), 183-211. (1971) MR0288339
  3. Saks S., Zygmund A., Analytic Functions, Monografie Matematyczne, Bd. XXVІII, Warszawa-Wroclaw, 1952. (1952) Zbl0048.30803MR0055432
  4. Ljapunov A. M., Sur une equation differentielle lineáiгe du second ordre, C. R., CXXVIII, 15, 1899, 910-913; Sbornik sočiněnij II, vydavatelství AN SSSR, 1956, 401-403. (1956) 
  5. Ljapunov A. M., Sur une equation transcendente et les equations differentielles linéaiгes du second ordre a coefficients periodiques, C. R., CXXVIII, 18, 1899, 1085-1088; Sbornik sočiněnij II, AN SSSR, 1956, 403-406. (1956) 
  6. Kurzweil J., Generalized ordinary differential equations and continuous dependence on a parameter, Czech. Math. J. 7 (82) 1957), 418-449. (1957) Zbl0090.30002MR0111875
  7. Krejn M. G., O charakterističeskoj funkciji A(X) linějnoj kanoničeskoj sistěmy differencialnogo uravněnija vtorogo porjadka s periodičeskimi koefficientami, PMM, XXI, 1957, 320-329. (1957) 
  8. Hnilica J., Verallgemeinerte Hilľsche Differentialgleichung, Čas. pěst. mat., 101. 1976, 293-302. (1976) Zbl0336.34016MR0454126
  9. Hildebrandt T. H, Introduction to the Theory of Integration, Academie Press, New York-London, 1963. (1963) Zbl0112.28302MR0154957

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.